Pacific Journal of Mathematics

Some inequalities for products of power sums.

Bruce Reznick

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 443-463.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723674

Mathematical Reviews number (MathSciNet)
MR684302

Zentralblatt MATH identifier
0514.26008

Subjects
Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 10C25 26B25: Convexity, generalizations 26C05: Polynomials: analytic properties, etc. [See also 12Dxx, 12Exx]

Citation

Reznick, Bruce. Some inequalities for products of power sums. Pacific J. Math. 104 (1983), no. 2, 443--463. https://projecteuclid.org/euclid.pjm/1102723674


Export citation

References

  • [1] N. Akhiezer, The Classical Moment Problem, Oliver and Boyd, Edinburgh, 1965.
  • [2] M. D. Choi, T. Y. Lam and B. Reznick, Positive semidefinite quartic forms, in preparation.
  • [3] G. H. Hardy, J. Littlewood and G. Polya, Inequalities, Cambridge University Press, 1967.
  • [4] E. Laguerre, Sur la regie des signes de Descartes, Nouv. Ann. de Math., (2) 18 (1879), 5-13.
  • [5] B. Reznick, Ursels Theoremand Katznelson9sproblem, in preparation.
  • [6] H. Ursell, Inequalities between sums of powers, Proc. London Math. Soc, (3) 9 (1959), 432-450.